Object

Title: Extended mean field games

Publication Details:

Լույս է տեսնում 1966 թվականից՝ տարին 6 անգամ։

Journal or Publication Title:

ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Date of publication:

2013

Volume:

48

Number:

2

ISSN:

00002-3043

Official URL:


Coverage:

63-76

Abstract:

In this paper we present a reformulation of the original mean field problem using random variables point of view, which allows us to consider situations where the interaction a player and the mean field also takes into account the collective behavior of the players but not only its state. We prove an existence result for this type of mean field games in the case of quadratic Hamiltonians.

Publisher:

Հայաստանի ԳԱԱ

Date created:

2013-04-02

Format:

pdf

Identifier:

oai:arar.sci.am:112964

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Dec 13, 2023

In our library since:

Apr 2, 2020

Number of object content hits:

6

All available object's versions:

https://arar.sci.am/publication/124362

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Extended mean field games Dec 13, 2023

Objects

Similar

This page uses 'cookies'. More information